Compactons and topological solitons of the Drinfel'd–Sokolov system
Articles
Mustafa Inc
Firat University, Turkey
Eda Fendoglu
Firat University, Turkey
Houria Triki
Badji Mokhtar University, Algeria
Anjan Biswas
Delaware State University, USA
Published 2014-04-10
https://doi.org/10.15388/NA.2014.2.5
PDF

Keywords

Drinfel’d–Sokolov system
Jacobi elliptic function
compacton and solitary pattern solutions
topological soliton

How to Cite

Inc M., Fendoglu E., Triki H. and Biswas A. (2014) “Compactons and topological solitons of the Drinfel’d–Sokolov system”, Nonlinear Analysis: Modelling and Control, 19(2), pp. 209-224. doi: 10.15388/NA.2014.2.5.

Abstract

This paper presents the Drinfel’d–Sokolov system (shortly D(m, n)) in a detailed fashion. The Jacobi’s elliptic function method is employed to extract the cnoidal and snoidal wave solutions. The compacton and solitary pattern solutions are also retrieved. The ansatz method is applied to extract the topological 1-soliton solutions of the D(m, n) with generalized evolution. There are a couple of constraint conditions that will fall out in order to exist the topological soliton solutions.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy